Author Details

Effanga, E. O.

  • Vol 4, No 1 (2012) - Articles
    Modified Simplex Splitting Algorithm for Finding Feasible Solution of Systems of Linear Inequalities
    Abstract  PDF

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.